Chromatic Number of Pseudo-Von neuman Regular Graph

Main Article Content

Nabeel E. Arif Nermen J. Khalel


         Let R be a commutative ring , the pseudo – von neuman  regular graph of the ring R is define as a graph whose vertex set consists of all elements of R and any two distinct vertices a and b are adjacent if and only if   , this graph denoted by P-VG(R) ,  in this work we got some new results a bout chromatic number of  P-VG(R).

Article Details

How to Cite
ARIF, Nabeel E.; KHALEL, Nermen J.. Chromatic Number of Pseudo-Von neuman Regular Graph. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 33, n. 2, p. 149-155, apr. 2020. ISSN 2521-3407. Available at: <>. Date accessed: 08 aug. 2020. doi: